# SDR SWAA2017060714204

- Difficulty date: June 3, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 70,605 hours, 56,201 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Sleeve
- Part number: 65C2632017
- Part serial: 2018
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD SPINDLE RETAINER BRACKET SLEEVE CORRODED.  R&R MID FLAP PER MM.
